# SDR PCSA12150501

- Difficulty date: December 15, 2005
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Outflow Valve
- Condition: Stuck
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

FLIGHT 731 AFTER DEPARTURE, DURING CLIMB THRU 6000 FT. CREW REPORTED CABIN PRESSURIZATION STARTED CLIMBING AT AN EXCESSIVE RATE AND COULD NOT MAINTAIN CABIN PRESSURIZATION. THE CREW REPORTED THE OUTFLOW VALVE WAS FULLY CLOSED, IT APPEARED THAT THE RT PACK WAS CLOSED. THE CREW DUMPED FUEL AND RETURNED TO DEPARTURE WITHOUT ANY FURTHER INCIDENT. MAINTENANCE FOUND THE RT PACK VALVE CLOSED AND NOT OPENING, THE RT PACK VALVE WAS REMOVED AND REPLACED IAW MM CH 21-55-71, THE SYSTEM WAS OPERATIONALLY CHECKED AND FOUND NORMAL AND A DECAY CHECK WAS FOUND NORMAL IAW MM CH 5-51-101.
